# SDR 05FDEA02844

- Difficulty date: September 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 44,798 hours, 6,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chipped
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - DOOR AFT CUTOUT EDGES EXTERIOR EXISTING REPAIR DOUBLER PATCH CHIPPED EDGES.  DAMAGED EXISTING REPAIR DOUBLERS ON CENTER CARGO, DOOR AFT CUTOUT   AREA REMOVED   AS PER SRM 51-33-01 VOLUME II. AND NEW REPAIR DOUBLERS FABRICATED AS PER SRM 53-50-  00   FIGURE 16 VOLUME I. NEW REPAIR DOUBLER INSTALLED AS PER SRM 51-33-01 VOLUME II. THIS   REPAIR CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
